I am a recovering heroin addict, and have not used for over three years. However I do take methadone daily, right now I am up to 90mg a day. I was down to 65mg about a year and a half ago when I started feeling really sick. I had awful headaches and my whole body ached all day. I though it was withdrawall symptoms so I started raising my dose. Over a year has gone by and the pain is still there for the most part. It comes on for no reason at all & it seems to go away just the same, usually lasting around a week and staying away for about three days when it subsides. I have been to countless doctors and ENT's. I have been to the dentist also thinking maybe it was my wisdom teeth. Recently when these headaches and pain come on I get terrible stomach cramps co-ensiding with the headaches. I have had blood tests,x-rays, MRI's and then some. Last week when I went to the rest room my stool was a very dark brown and my stomach hurt bad. I decided to go to the ER and they ran some tests. The doctor said everything was normal exept I was severely constipated. The spell subsided for a couple of days and upon returning I noticed that the headache comes on shortly after the stomach cramps and a hot burning feeling in my chest like heart burn. The headaches intensify every time a cramp comes on. It seems like the haedaches are coming up around my jaw area. I never had heart burn very often, but when I do get it, it usually pretty extreme and does tend to up into my neck and jaw. Could this all be related to or coming from the constipation? Dying for some answers. Please help! THANK YOUReply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?